# SDR 2002FA0000732

- Difficulty date: May 20, 2002
- Submitted: June 24, 2002
- Operation: General aviation
- Aircraft: N166ME
- Make and model: Cessna 172S
- Aircraft serial: 172S8446
- Engine: Lyc IO360A1A
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 991059111RX
- Part serial: A157762
- Condition: Malfunctioned
- Location: Engine
- Part time: 721 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR MALFUNCTIONED.  NO OUTPUT.  DISASSEMBLED, FOUND ONE BRUSH WORN AND OTHER MISSING.  I SUSPECT BRUSH WAS WORN TO THE POINT THAT THE SPRING FOUND ITS WAY TO THE COMMUTATOR, WRAPPING ITSELF AROUND IT.  BRUSH NOT LOCATED.
